# SDR SA06040

- Difficulty date: June 3, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516113
- Condition: Low Pressure
- Location: Pax Door
- Part time: 17,320 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE FORWARD ENTRY DOOR EMERGENCY ESCAPE SLIDE HAS LOW PRESSURE.  MAINTENANCE REPLACED THE FORWARD ENTRY DOOR EMERGENCY ESCAPE SLIDE.  OK FOR SERVICE.
